RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2015, Volume 54, Number 1, Pages 95–102 (Mi al678)  

This article is cited in 1 scientific paper (total in 1 paper)

Communications

Finite groups with arithmetic restrictions on maximal subgroups

N. V. Maslovaab

a Krasovskii Institute of Mathematics and Mechanics, Ural Branch, Russian Academy of Sciences, ul. S. Kovalevskoi 16, Yekaterinburg, 620990, Russia
b El'tsyn Ural Federal University, ul. Mira 19, Yekaterinburg, 620002, Russia

DOI: https://doi.org/10.17377/alglog.2015.54.108

Full text: PDF file (139 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2015, 54:1, 65–69

Bibliographic databases:

UDC: 512.542
Received: 15.12.2014

Citation: N. V. Maslova, “Finite groups with arithmetic restrictions on maximal subgroups”, Algebra Logika, 54:1 (2015), 95–102; Algebra and Logic, 54:1 (2015), 65–69

Citation in format AMSBIB
\Bibitem{Mas15}
\by N.~V.~Maslova
\paper Finite groups with arithmetic restrictions on maximal subgroups
\jour Algebra Logika
\yr 2015
\vol 54
\issue 1
\pages 95--102
\mathnet{http://mi.mathnet.ru/al678}
\crossref{https://doi.org/10.17377/alglog.2015.54.108}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3444489}
\transl
\jour Algebra and Logic
\yr 2015
\vol 54
\issue 1
\pages 65--69
\crossref{https://doi.org/10.1007/s10469-015-9324-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000353775700008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928345973}


Linking options:
  • http://mi.mathnet.ru/eng/al678
  • http://mi.mathnet.ru/eng/al/v54/i1/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Andrei V. Zavarnitsine, “Embedding central extensions of simple linear groups into wreath products”, Sib. elektron. matem. izv., 13 (2016), 361–365  mathnet  crossref
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:190
    Full text:26
    References:41
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019